Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen face under eye causing bags, lids and cheeks swollen, lips numb after takin Novicain. Reasons ?

I have a condition that started maybe a couple of months ago and it occurs after sleeping or taking a nap...and it doesnt happen every night but atleast several times a face seems to become swollen around the eyes (above and lower) so I have bags under my eyes and the lids are swollen... and my cheeks also feel like they are swollen similiar to the feeling after going to the dentist where lips are partially numb after taking novicain.. does this have to do with my body not draining fluids thru the lymp glands properly...? I have had to start sleeping upright on the lounge chair especially if I need to go out the next day so to reduce the risk of having swollen eyes that are very noticeable...
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
You seems to be having depended is nothing to do with eye problem.Your cardiac status ,Kidney status and anaemic status have to be checked.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor